RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 11  


On entire radial solutions of some quasilinear elliptic equations
S. I. Pokhozhaev
3
Supplements to Michael's theorem on continuous selections, and their applications
Yu. E. Linke
19
On the type of entire and meromorphic functions
B. N. Khabibullin
35
Infinite-parameter families of solutions of nonlinear differential equations
S. V. Khabirov
45
On upper estimates of the partial sums of a trigonometric series in terms of lower estimates
A. S. Belov
55
On the theory of infinite-dimensional superspace: reflexive Banach supermodules
A. Yu. Khrennikov
75
Basic spin representations of alternating groups, Gow lattices, and Barnes–Wall lattices
Pham Huu Tiep
99
Hermite–Padé approximation for Nikishin systems of analytic functions
Zh. Bustamante, G. López Lagomasino
117
Weighted Fourier–Laplace transforms of analytic functionals on the disk
V. V. Napalkov, R. S. Yulmukhametov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019